# SDR QXEA2008102901106

- Difficulty date: October 2, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 13,237 hours, 12,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4- NR 5 CABIN SEAT TRACK INBD FLANGE IS CORRODED AT STA X70 - X72.  BLENDED OUT CORROSION AND FOUND TRACK TO BE OUT OF LIMITS IAW RD8/4-53-884.  REMOVED OLD TRACK AND INSTALLED NEW TRACK REF Q400 SRM 51-40-15 AND 51-42-05.
